# SDR SWAA2024080814434

- Difficulty date: July 18, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

225-006 AFT CARGO; Z ANGLE CORRODED SEVERAL AREAS LBL 22 WL 156 BS 767 TO BS 727H.<[01] 01 - REMOVED AND REPLACED PER [SRM 53-00-53-2R-5-D00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[02] COMPLETE;[03] COMPLETE  AUDIT C/W
